# SDR UALA2008122407002

- Difficulty date: December 24, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056008
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D31038201U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE PULLEY STEM LEAKING.  REMOVED & REPLACED SHAFT O-RING AND BACK-UP RING.
